I had my first IVIG therapy, however it has left me extremely weak how long will this last.
I was already weakened so I can’t can say that I had any noticible weakening effects after the IVIG. I had five of them. Before that my Dr gave me plasmapherisus on the second one I had a severe allergic reaction. That is why I got the IVIG treatments. I wish you well.
My first infusion, a loading dose over a few consecutive days, left me with chills and a low grade temp which was gone in one dsy. I never had any other side effects over the next 5 years other than an occasional mild headache if I didn’t drink enough water.
I experienced a week of flushes, breathlessness, loss of appetite, and a migraine after my first treatment. I now take one 200 mg ibuprofen instead of the one Tylenol with the 25mg Benadryl and I add electrolytes to my water which I drink and drink and drink prior to, during, and after treatment. I now have almost no side effects and can even do normal daily activities on treatment days and after. I sometimes feel the medication “activating” my neuropathy symptoms for a couple days after treatment but it eventually settles down and I feel pretty good. Plan to take it easy on treatment days but drink lots of water with added electrolytes and try to walk a little in between if you can. I hope once you get used to it you start feeling better. If the symptoms continue, have your doctor try you on a different brand which might help. Wishing you the best.
My experience has been pretty much identical to Jeane. I can’t stress drinking water enough, before, during and after. I’m pretty sick of drinking it, but I add a tiny splash of Gatorade for flavour. I guess I was accidentally adding electrolyte solution. Oh in addition to Tylenol, and benadryl I take Maxalt one hour prior, to prevent migraine.
Thanks I meet with my Primary Doctor today and they are ordering IV before and after treatment, I had some mild kidney issues due to dehydration and migraines. What electrolytes did you use.
Also my red and white blood count is down they are working on that issue/
Kwolfe - After 6 years on IViG, the docs paused my in fusions as of Oct 3, 2016 because my enclosed count was very low. They wanted to see if stopping infusions would help.it did. My enclosed count is now in the low normal range after a slow but steady climb back up. Next is Rituxan. Don’t know after that.The beat goes on. I have severe nerve damage. Zero balance - I will stumble over if I have no cane.
Hi! I had my first infusion 6yrs ago…had CIDP for 9yrs…my side affects are migraine and nausea! I still have them to this day…I was told that IVIG side affect is (Aseptic Menengitis) I have my infusions every 6weeks over 2days 18 bottles in all😁